TITLE

MATHEMATICAL MODELS FOR THE STUDY OF HIV/AIDS EPIDEMIC

AUTHOR(S)
Vasanthi, T.; Vijayalakshmi, V.; Nisha, L. Jannathun
PUB. DATE
July 2012
SOURCE
Bio Science Research Bulletin-Biological Sciences;Jul-Dec2012, Vol. 28 Issue 2, p93
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Mathematical models here serve as tools for understanding the epidemiology of Human Immunodeficiency Virus (HIV) and Acquired Immunodeficiency Syndrome (AIDS) if they are carefully constructed. This paper deals with the spread of STDs infections and in particular HIV epidemics. This article emphasis is on the epidemiological impacts of AIDS and the role of mathematical modeling in the study, to establish the frequency of occurrence of HIV infection and to promote a formal modeling culture among health planners and survey designers. This work reviews some studies and concepts which are related in various ways to the present work.
ACCESSION #
89879658

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics